| Catalog Number |
75000189 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, after a thr surgery had been performed on (b)(6) 2024, it was found that the incorrect stem was implanted.The sl-plus integr mia stem with ti/ha 4 had been planned to be implanted, but a sl-plus integr mia stem lat.W.Ti/ha 4 was opened and implanted instead.There is no health harm to the patient at this time.
Additional Manufacturer Narrative
Internal reference number: (b)(4).
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.Use error did not lead to a device-related death or serious injury.This event is not reportable pursuant to applicable regulations.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.